# SDR SWIA200616660

- Difficulty date: May 1, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N762SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10226
- Aircraft time: 1,466 hours, 1,033 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WINDSHIELD SHATTERED WHILE CLIMBING THROUGH FL 320.   REPLACED RIGHT WINDSHIELD IAW CRJ 700 MM 56-11-01, P/N OFF:  601R33033-55 (NP-139321-14), S/N OFF:  05160H2240.
